# SDR IPXA2021100574614

- Difficulty date: September 16, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 61,181 hours, 14,062 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC75204
- Condition: Damaged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFWD TAIL CONE R/H FWD UPPER FRAME IS DAMAGED.REPAIRED DAMAGED FRAMED AT THE FWD TAIL CONE IAW MD-11 SRM 53-80-07 REPAIR 1. (MINOR)
